| Model Number |
10601 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 12mm synergy ii drug-eluting stent was selected for use.However, during unpacking, it was noted that the stent struts were flared.The procedure was completed with a new synergy stent.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 3.00 x 12mm stent delivery system was returned for analysis.A visual and microscopic examination of the stent found proximal stent damage, with stent struts lifted and pulled in a distal direction.The undamaged stent od (outer diameter) was measured and the result is within maximum crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple hypotube kinks at several locations along the hypotube shaft.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.